# SDR IPXA12171208

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973300400
- Part serial: 5165G62
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E.
